×

Robust stability of a class of uncertain Lur’e systems of neutral type. (English) Zbl 1256.34061

Summary: This paper deals with the problem of stability for a class of Lur’e systems with interval time-varying delay and sector-bounded nonlinearity. The interval time-varying delay function is not assumed to be differentiable. We analyze the global exponential stability for uncertain neutral and Lur’e dynamical systems with some sector conditions. By constructing a set of improved Lyapunov-Krasovskii functional combined with Leibniz-Newton’s formula, we establish some stability criteria in terms of linear matrix inequalities. Numerical examples are given to illustrate the effectiveness of the results.

MSC:

34K20 Stability theory of functional-differential equations
34K40 Neutral functional-differential equations
34K60 Qualitative investigation and simulation of models involving functional-differential equations
93D09 Robust stability
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] I. Amri, D. Soudani, and M. Benrejeb, “Delay dependent robust exponential stability criterion for perturbed and uncertain neutral systems with time varying delays,” Studies in Informatics and Control, vol. 19, no. 2, pp. 135-144, 2010.
[2] K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay System, Birkhäauser, Boston, Mass, USA, 2003. · Zbl 1039.34067
[3] O. M. Kwon and J. H. Park, “Exponential stability for time-delay systems with interval time-varying delays and nonlinear perturbations,” Journal of Optimization Theory and Applications, vol. 139, no. 2, pp. 277-293, 2008. · Zbl 1159.93025 · doi:10.1007/s10957-008-9417-z
[4] O. M. Kwon, J. H. Park, and S. M. Lee, “On robust stability criterion for dynamic systems with time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 937-942, 2008. · Zbl 1168.34354 · doi:10.1016/j.amc.2008.05.097
[5] J. H. Park, “Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 413-421, 2005. · Zbl 1065.34076 · doi:10.1016/j.amc.2003.12.036
[6] F. Qiu, B. Cui, and Y. Ji, “Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 895-906, 2010. · Zbl 1187.37124 · doi:10.1016/j.nonrwa.2009.01.032
[7] S. Lakshmanan, T. Senthilkumar, and P. Balasubramaniam, “Improved results on robust stability of neutral systems with mixed time-varying delays and nonlinear perturbations,” Applied Mathematical Modelling, vol. 35, no. 11, pp. 5355-5368, 2011. · Zbl 1228.93091 · doi:10.1016/j.apm.2011.04.043
[8] J. Gao, H. Su, X. Ji, and J. Chu, “Stability analysis for a class of neutral systems with mixed delays and sector-bounded nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2350-2360, 2008. · Zbl 1156.34345 · doi:10.1016/j.nonrwa.2007.07.003
[9] K. Ramakrishnan and G. Ray, “Improved delay-range-dependent robust stability criteria for a class of Lur’e systems with sector-bounded nonlinearity,” Journal of Computational and Applied Mathematics, vol. 235, pp. 2147-2156, 2011. · Zbl 1231.93089
[10] H. K. Khalil, Nonlinear Systems, Prentice-Hall, Upper Saddle River, NJ, USA, 1996.
[11] X. X. Liao, Absolute Stability of Nonlinear Control Systems, vol. 5 of Mathematics and Its Applications (Chinese Series), Kluwer Academic, Dordrecht, The Netherlands, 1993. · Zbl 0817.93002
[12] V.-M. Popov, Hyperstability of Control Systems, Editura Academiei, Bucharest, Romania, 1973. · Zbl 0276.93033
[13] T. Botmart, P. Niamsup, and V. N. Phat, “Delay-dependent exponential stabilization for uncertain linear systems with interval non-differentiable time-varying delays,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8236-8247, 2011. · Zbl 1241.34080 · doi:10.1016/j.amc.2011.02.097
[14] K.-W. Yu and C.-H. Lien, “Stability criteria for uncertain neutral systems with interval time-varying delays,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 650-657, 2008. · Zbl 1146.93366 · doi:10.1016/j.chaos.2007.01.002
[15] B. Chen and J. Wang, “Global exponential periodicity and global exponential stability of a class of recurrent neural networks with various activation functions and time-varying delays,” Neural Networks, vol. 20, no. 10, pp. 1067-1080, 2007. · Zbl 1254.34114 · doi:10.1016/j.neunet.2007.07.007
[16] Q.-L. Han, A. Xue, S. Liu, and X. Yu, “Robust absolute stability criteria for uncertain Lur’e systems of neutral type,” International Journal of Robust and Nonlinear Control, vol. 18, no. 3, pp. 278-295, 2008. · Zbl 1284.93178 · doi:10.1002/rnc.1219
[17] C. Yin, S.-m. Zhong, and W.-F. Chen, “On delay-dependent robust stability of a class of uncertain mixed neutral and Lur’e dynamical systems with interval time-varying delays,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1623-1642, 2010. · Zbl 1202.93105 · doi:10.1016/j.jfranklin.2010.06.011
[18] R. Samidurai, S. M. Anthoni, and K. Balachandran, “Global exponential stability of neutral-type impulsive neural networks with discrete and distributed delays,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 103-112, 2010. · Zbl 1179.93143 · doi:10.1016/j.nahs.2009.08.004
[19] H. Wu, Y. Zhong, and H. Mai, “On delay-dependent exponential stability of neutral-type neural networks with interval time-varying delays,” in Proceedings of the International Conference on Artificial Intelligence and Computational Intelligence (AICI ’09), vol. 2, pp. 563-569, Shanghai, China, November 2009. · doi:10.1109/AICI.2009.134
[20] G. Liu and S. X. Yang, “Stability criterion for BAM neural networks of neutral-type with interval time-varying delays,” Procedia Engineering, vol. 15, pp. 2836-2840, 2011.
[21] Z. Zhang, K. Liu, and Y. Yang, “New LMI-based condition on global asymptotic stability concerning BAM neural networks of neutral type,” Neurocomputing, vol. 81, pp. 24-32, 2012. · doi:10.1016/j.neucom.2011.10.006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.